# SDR CALA9600745

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE OIL PRESSURE AND QUANTITY DROPPED ON TAKEOFF.  THE DROP IN PRESSURE AND QUANTITY WAS ACCOMPANIED BY ILLUMINATION OF THE LOW OIL PRESSURE LIGHT.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE COWLING COVERED WITH OIL AND THE OIL STRAINER COVER WAS CRACKED.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REPORTED THAT THE OIL FILTER HOUSING, WHICH HAD BEEN SUSPECT, HAD NO CRACK.  THE ENGINE TESTED GOOD AND A BEARING INSPECTION WAS PERFORMED WITH NO DISCREPANCIES NOTED.  THE SOURCE OF OIL LEAKAGE WAS NOT CONFIRMED.
